Scholion.ai

On the Optimality of Myopic Policies in Sequential Decision Problems

Yvo M. I. Dirickx, L. Peter Jennergren

Management Science · 1975 · Volume 21 · Issue 5

DOI: 10.1287/mnsc.21.5.550

Abstract

A sufficient condition for the optimality of myopic policies is derived for a class of sequential decision problems. A necessary condition is also derived. The usefulness of the sufficient condition is illustrated in the context of a dynamic portfolio selection problem, a matched sampling problem, and a multi-item inventory model.

Enable JavaScript for citation tools and additional paper interactions.